Central extensions of Leibniz algebras.

J. M. Casas Mirás

Extracta Mathematicae (1998)

  • Volume: 13, Issue: 3, page 393-397
  • ISSN: 0213-8743

How to cite


Casas Mirás, J. M.. "Extensiones centrales de las álgebras de Leibniz.." Extracta Mathematicae 13.3 (1998): 393-397. <http://eudml.org/doc/38567>.

author = {Casas Mirás, J. M.},
journal = {Extracta Mathematicae},
keywords = {Algebra homológica; Extensiones centrales},
language = {spa},
number = {3},
pages = {393-397},
title = {Extensiones centrales de las álgebras de Leibniz.},
url = {http://eudml.org/doc/38567},
volume = {13},
year = {1998},

AU - Casas Mirás, J. M.
TI - Extensiones centrales de las álgebras de Leibniz.
JO - Extracta Mathematicae
PY - 1998
VL - 13
IS - 3
SP - 393
EP - 397
LA - spa
KW - Algebra homológica; Extensiones centrales
UR - http://eudml.org/doc/38567
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.